MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PROFLEX DORNIER 273 SINGLEUSE; LASER FIBER

C.R. BARD, INC. (COVINGTON) -1018233 PROFLEX DORNIER 273 SINGLEUSE; LASER FIBER
Catalog Number DSU273PF
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the laser fiber broke in the scope and was embedded in the tissue.Therefore, a kub x-ray was used to determine if there was no extragation.The lumenis laser was used; however, the dornier laser should have been used.
 
Additional Manufacturer Narrative
Upon further review, bard medical has determined that this mdr was initially reported in error, as bard medical does not have regulatory reporting responsibility for the innovaquartz laser fibers.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description

Brand Name
PROFLEX DORNIER 273 SINGLEUSE
Common Device Name
LASER FIBER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6590168
Report Number1018233-2017-02671
Device Sequence Number1278843
Product Code GEX
UDI-Device Identifier00816959020699
UDI-Public(01)00816959020699(10)34716003
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K142638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDSU273PF
Device Lot Number34716003
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/02/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/25/2017
Supplement Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;